# SDR UALA2010111504203

- Difficulty date: November 13, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 55,512 hours, 20,691 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY OVEN INOP. CREW REPORTED SMOKE COMING FROM THE FWD OVEN. CB'S WERE PULLED AND THE SMOKE DISSIPATED.  PER FLT ATTENDANT SMOKE CAME FROM INSIDE THE OVEN.  CB'S WERE PULLED AND THE SMOKE DISSIPATED.  PER FLT ATTENDANT SMOKE CAME FROM INSIDE THE OVEN.  FOUND CHARRED FOOD THAT HAS SPILLED ON THE SLIDE OUT TRAYS.  REQUESTED NEW OVEN INSERT FOR OVEN.  OVEN OPERATES NORMALLY.
